# SDR UPS08852129

- Difficulty date: April 15, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 840 Lbl 60
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CABIN STA 840, LBL60, SEAT TRACK FLANGE HAS CORROSION     CUT OUT CORROSION FABBED AND INSTALLED SEAT TRACK SPLICE IAW, SRM 53- 2-3, 510108, 5101020D.
